English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95905/126495 (76%)
Visitors : 31770680      Online Users : 417
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/75659
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/75659

    Title: On the Emden-Fowler equation u″(t)u(t) = c1 + c2u'(t)2 with c1 ≥ 0, c2 ≥ 0
    Authors: Li, Meng-Rong
    Contributors: 應用數學系
    Date: 2010-07
    Issue Date: 2015-06-10 16:56:55 (UTC+8)
    Abstract: In this article, we study the following initial value problem for the nonlinear equation. {u″u(t)=c1+c2u′(t)2,c1≥0,c2≥0, u(0)=u0,u′(0)=u1. We are interested in properties of solutions of the above problem. We find the life-span, blow-up rate, blow-up constant and the regularity, null point, critical point, and asymptotic behavior at infinity of the solutions. © 2010 Wuhan Institute of Physics and Mathematics.
    Relation: Acta Mathematica Scientia, Volume 30, Issue 4, Pages 1227-1234
    Data Type: article
    DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/S0252-9602(10)60119-1
    DOI: 10.1016/S0252-9602(10)60119-1
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1227.pdf231KbAdobe PDF511View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback